MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS
Catalog Number 0066204
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on 29jul2017 to assess test well images in question.Three (3) expectedly positive test wells were visually negative.The immucor laboratory tested retention product on (b)(6)2017, which performed as expected.
 
Event or Problem Description
On (b)(6)2017, a customer site reported an unexpected negative antibody identification when using capture-r ready-id when used on a galileo echo instrument.

Brand Name
CAPTURE-R READY-ID
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6800719
Report Number1034569-2017-00212
Device Sequence Number11155231
Product Code KSZ
UDI-Device Identifier10888234001140
UDI-Public10888234001140
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 08/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date08/22/2017
Device Catalogue Number0066204
Device Lot NumberID339
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2017
Initial Report FDA Received Date08/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 YR